# SDR CA141031021

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 895 hours
- Engine: Pwc PW150A
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 8209083
- Condition: Failed
- Location: Overtemp
- Part time: 3,015 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NR 2 BLEED HOT CAUTION IN FLIGHT. RT NACELLE DUCT LEAK OVERTEMP SWITCH CONFIRMED AT FAULT AND REPLACED. TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED TO SERVICE.
